MAUDE Adverse Event Report: BECTON DICKINSON, S.A. BD PLASTIPAK LUER-LOK; PISTON SYRINGE

BECTON DICKINSON, S.A. BD PLASTIPAK LUER-LOK; PISTON SYRINGE
Catalog Number 300865
Medical Device Problem Code Contamination (1120)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 04/11/2026
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
G.4.Applicable 510k numbers are k182589;k980987.H.3.If a device evaluation and/or device history review is completed, a supplemental report will be filed.
 
Event or Problem Description
It was reported that the bd syringe 50ml ll had foreign matter.The following information was provided by the initial reporter: the following was reported: please find attached a medical device vigilance report from the (b)(6) hospital.We kindly request that you forward to us the investigation report¿should one be requested by the ansm¿or your conclusions regarding this incident.The device in question is available for your inspection at our unit.If you wish to analyze it, you may send us suitable packaging for its return to the following address: reference: (b)(4).Lot: 2601107.It was reported that on (b)(6) 2026 presence of plastic pieces detaching from the luers of 50 ml syringes used for eps and pca.Actions undertaken in the plant: device not retained.Photos available.A new unit was retained.Plastic debris appears to be present at inside the package, more or less attached to the barrel.Risk of venous embolism.

Brand Name
BD PLASTIPAK LUER-LOK
Common Device Name
PISTON SYRINGE
Manufacturer (Section D)
BECTON DICKINSON, S.A.
camino de valdeolivia
s/n
san agustin de guadalix
Manufacturer (Section G)
BECTON DICKINSON, S.A.
camino de valdeolivia
s/n
san agustin de guadalix 22520
SP   22520
Manufacturer Contact
helen cox (mdr)
75 north fairway drive
vernon hills, IL 60061
8473935694
MDR Report Key25144516
Report Number3003152976-2026-00223
Device Sequence Number15838525
Product Code FMF
UDI-Device Identifier00382903008650
UDI-Public(01)00382903008650(11)260127(17)301231(10)2601107
Combination Product (Y/N)N
Initial Reporter CountryFR
PMA/510(K) Number
SEE H.11
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Health Professional
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 05/26/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number300865
Device Lot Number2601107
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 04/23/2026
Supplement Date Received by Manufacturer05/26/2026
Initial Report FDA Received Date05/11/2026
Supplement Report FDA Received Date05/27/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured01/27/2026
Is the Device Labeled for Single Use? (Y/N) Yes
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown